# SDR CA060129004

- Difficulty date: January 23, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW545A
- Part serial: BD0205
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, A, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW OBSERVED ENGINE TEMPERATURE AND FUEL FLOW SPLIT. THE FLIGHT DIVERTED TO POINT OF DEPARTURE AND THE ENGINE WAS SHUT DOWN DURING DESCENT.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE ENGINE INNER BYPASS DUCTING CONSISTENT WITH AN INTERNAL ENGINE FIRE.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060129004)
